# SDR CA080117011

- Difficulty date: January 16, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,304 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303319
- Part serial: 04094H1067
- Condition: Failed
- Location: Cockpit
- Part time: 8,194 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT COCKPIT SIDE WINDOW SHATTERED IN DESCENT.  THE CREW DID NOT REPORT ANY IMPACT OR PROBLEM WITH THE WINDOW PRIOR TO INCIDENT. VISUAL INSPECTION OF THE WINDOW INDICATES THAT ONLY THE OUTER PLY WAS DAMAGED. THE SIDE WINDOW WAS REPLACED, TESTED AND THE AC RETURNED TO SERVICE. (TC NR 20080117011)
